Accutane Worries

7 posts in this topic

I'm going to start Accutane in 2 weeks and I'm unsure on how bad the side effects will be I.e redness, dry skin and how much worst will my acne get during the 6 months. I was thinking of taking time off work to avoid ebarrassment seeing that I'm a customer services supervisor.

Share this post


Link to post
Share on other sites

I can't speak from experience because I'm only in my third week of Accutane, but I think everybody will react to the drug in a different way. I've heard some people have an initial breakout while others just start clearing up. That some people start clearing up in the first month while others might not clear up until the third or fourth month.

I think the only thing you can do is just see how it goes and take it day by day.

Good luck!

Edited by IntenseCow
1 person likes this

Share this post


Link to post
Share on other sites

There seems to be a connection between starting at a lower dosage (and working yourself up to full dosage) and purging.


Dreams do come true.


Share this post


Link to post
Share on other sites
  • I was prescribed Accutane too... I have mild acne (just a few breakouts on my chin every now and then) and my dermatologist prescribed me with 10mg of isotretinoin everyday for a month... im scared to try it as I´ve researched and heard so many negative side effects that comes with taking Accutane... should it really be prescribed for people with mild acne/occasional breakouts?

Share this post


Link to post
Share on other sites

Its the only thing I can do nothing is working so I need to take it, I'm not worried about the bad or damaging side effects because you get monitored by a Doctor. I'm just worried about breakouts, dry skin and other side effects that people will notice.

Share this post


Link to post
Share on other sites

Some advice. Google "accutane sexual dysfunction". If your one of the unlucky ones, its permanent. Worth the risk?

Share this post


Link to post
Share on other sites

I read about that before going on it, with some women who took Accutane they had permanent damage and couldn't get wet anymore. Of course they tried lubes but they said it didn't help and that sex was no longer pleasurable for them.

That was the number 1 thing I was afraid of before going on it because a life without sex seems really... Depressing.

That didn't happen to me but I did suffer from the excessive hair loss.

Some advice. Google "accutane sexual dysfunction". If your one of the unlucky ones, its permanent. Worth the risk?

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now